# SDR DALA2025021401144

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 19,065 hours, 2,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 2A EMERGENCY LIGHT INOP (LED). CORRECTIVE ACTION: REPLACED LIGHT ASSY PER A330 AMM 33-51. (6342607)
